Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 359, Number 11
HTML articles powered by AMS MathViewer

Existence of oscillating solutions of Einstein ${SU}(2)$ Yang-Mills equations
Alexander N. Linden PDF
Trans. Amer. Math. Soc. 359 (2007), 5125-5139
The Hausdorff dimension of visible sets of planar continua
Toby C. O’Neil PDF
Trans. Amer. Math. Soc. 359 (2007), 5141-5170
Finite generation of symmetric ideals
Matthias Aschenbrenner and Christopher J. Hillar PDF
Trans. Amer. Math. Soc. 359 (2007), 5171-5192
A priori estimates for second order operators with symplectic characteristic manifold
Lidia Maniccia and Marco Mughetti PDF
Trans. Amer. Math. Soc. 359 (2007), 5193-5206
Iwasawa theory for $K(1)$-local spectra
Rebekah Hahn and Stephen Mitchell PDF
Trans. Amer. Math. Soc. 359 (2007), 5207-5238
On the biharmonic and harmonic indices of the Hopf map
E. Loubeau and C. Oniciuc PDF
Trans. Amer. Math. Soc. 359 (2007), 5239-5256
Mass concentration phenomena for the $L^2$-critical nonlinear Schrödinger equation
Pascal Bégout and Ana Vargas PDF
Trans. Amer. Math. Soc. 359 (2007), 5257-5282
Multivariable Bohr inequalities
Gelu Popescu PDF
Trans. Amer. Math. Soc. 359 (2007), 5283-5317
Generalized Killing spinors in dimension 5
Diego Conti and Simon Salamon PDF
Trans. Amer. Math. Soc. 359 (2007), 5319-5343
Asymptotic distribution of the largest off-diagonal entry of correlation matrices
Wang Zhou PDF
Trans. Amer. Math. Soc. 359 (2007), 5345-5363
Even dimensional manifolds and generalized anomaly cancellation formulas
Fei Han and Xiaoling Huang PDF
Trans. Amer. Math. Soc. 359 (2007), 5365-5381
Multiple orthogonal polynomials and a counterexample to the Gaudin Bethe Ansatz Conjecture
E. Mukhin and A. Varchenko PDF
Trans. Amer. Math. Soc. 359 (2007), 5383-5418
Quantum cohomology of $\text {\normalfont Hilb}^2(\mathbb {P}^1 \times \mathbb {P}^1)$ and enumerative applications
Dalide Pontoni PDF
Trans. Amer. Math. Soc. 359 (2007), 5419-5448
Quadratic harnesses, $q$-commutations, and orthogonal martingale polynomials
Włodzimierz Bryc, Wojciech Matysiak and Jacek Wesołowski PDF
Trans. Amer. Math. Soc. 359 (2007), 5449-5483
Quasi-isometrically embedded subgroups of braid and diffeomorphism groups
John Crisp and Bert Wiest PDF
Trans. Amer. Math. Soc. 359 (2007), 5485-5503
Torsion on elliptic curves in isogeny classes
Yasutsugu Fujita and Tetsuo Nakamura PDF
Trans. Amer. Math. Soc. 359 (2007), 5505-5515
On proportional constants of the mean value of class numbers of quadratic extensions
Takashi Taniguchi PDF
Trans. Amer. Math. Soc. 359 (2007), 5517-5524
Combinatorial congruences modulo prime powers
Zhi-Wei Sun and Donald M. Davis PDF
Trans. Amer. Math. Soc. 359 (2007), 5525-5553
Analyticity on translates of a Jordan curve
Josip Globevnik PDF
Trans. Amer. Math. Soc. 359 (2007), 5555-5565
Convolutions and multiplier transformations of convex bodies
Franz E. Schuster PDF
Trans. Amer. Math. Soc. 359 (2007), 5567-5591
On embeddings of proper and equicontinuous actions in zero-dimensional compactifications
Antonios Manoussos and Polychronis Strantzalos PDF
Trans. Amer. Math. Soc. 359 (2007), 5593-5609
Limits of discrete series with infinitesimal character zero
Henri Carayol and A. W. Knapp PDF
Trans. Amer. Math. Soc. 359 (2007), 5611-5651
Singular solutions of parabolic $p$-Laplacian with absorption
Xinfu Chen, Yuanwei Qi and Mingxin Wang PDF
Trans. Amer. Math. Soc. 359 (2007), 5653-5668